# SDR 2022FA0000546

- Difficulty date: September 24, 2022
- Submitted: September 24, 2022
- Operation: General aviation
- Aircraft: N674PP
- Make and model: Cessna 680A
- Aircraft serial: 680A0076
- Aircraft time: 3,272 hours, 2,292 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MULTI
- Part serial: MULTI
- Condition: Cracked
- Location: Zone 200
- Part time: 3,272 hours, 2,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING THE L/H AND R/H OVER-WING ACCESS PANELS FOR AN ZONAL INSPECTION, FOUND THE L/H AND R/H SIDE DRAG ANGLES ARE CRACKED AND THE R/H SIDE SUPPORT STRAP IS CRACKED AT TWO PLACES - BOTH ON THE SUPPORT STRAP. PROVIDED ENGINEERING DOCUMENTATION TO SUPPORT A PERMANENT REPAIR BY AEROSPACE QUALITY RESEARCH & DEVELOPMENT 4600 CLAIRE CHENNAULT STREET ADDISON, TX 75001. ENGINEERING REPAIR ORDER NO. ERO-973221, REVISION IR, TITLE: N674PP - OVERWING FAIRING CRACK - REPAIRS,  FORM: AQRD-ENG-014 REV. C DATE: 09/19/2022. REPAIR PROCEDURES: L/H & R/H AFT UPPER DRAG ANGLE DAMAGE AND R/H CENTER FAIRING SUPPORT SPLICE STRAP(S) DAMAGE PERFORMED IAW WITH THE INSTRUCTIONS AND FIGURES PROVIDED WITHIN ERO-973221.
